# SDR ASAA2018061875085

- Difficulty date: June 17, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 41,290 hours, 12,384 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 11192
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 23,676 hours, 13,384 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A NR 2 ENGINE IDLE RUN, WITH ALL ENGINE BLEEDS OFF AND ISOLATION VALVE CLOSED,  THE RT DUCT PRESSURE READ APPROXIMATELY 20 PSI.  ACFT GROUNDED.  FOUND THE NR 2 ENGINE BLEED AIR REGULATOR HAD FAILED.  REMOVED AND REPLACED THE NR 2 ENGINE BAR IAW AMM 36-11-03-400-801, AND PERFORMED INSTALLATION TEST. TEST PASSED,  DUCT PRESSURE NORMAL WITH BLEEDS OFF AND ISOLATION VALVE CLOSED. NO LEAKS NOTED.
